# SDR LR7A2016061400824

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 7075T60125
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO DOOR FS990 BULKHEAD RT WEB AND DOUBLER, RBL49-RBL60 CRACKED.   REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH51-60 AND 51-70.
